U.S. doctors online nowAsk doctors free
Stonewall, MS
A 33-year-old female asked:

i was diagnosed with impetigo 10/4/2020 and was given prednisone and bactrim. i took full course of steroids and am still taking bactrim as directed but as soon as i was done with steroids the rash has come back. i was healing nicely while on them?

1 doctor answer2 doctors weighed in
Dr. Silviu Pasniciuc
Internal Medicine 27 years experience
Follow up: Followup will be needed with your treating doc. It sounds like your rash was responding to steroids and the differential diagnosis may need to be reviewed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 30-year-old member asked:

Could back surgery cause blood pressure changes in pregnancy?

2 doctor answers6 doctors weighed in
Dr. Deya Dafashy
Specializes in Obstetrics and Gynecology
No: Back sugery shouldn't elevate your blood pressure.
A member asked:

The emergency doctor said my baby has asthma, and now she is having more trouble breathing. How do I know when I should take her back to the hospital?

4 doctor answers11 doctors weighed in
Dr. Julia Lee
Specializes in Oral and Maxillofacial Surgery
Difficulty breathing: If a baby is breathing rapidly, appears to be using a lot of effort to breathe and is feeding poorly, it may be time to have the baby seen again.
A 21-year-old female asked:

I have extreme cramps and back pain the first day I get my period so bad and it last awhile and pain meds don't help could this be something serious?

1 doctor answer1 doctor weighed in
Dr. Shahid Rafique
Internal Medicine 44 years experience
Probably not: In younger women congestive dysmenorrhea can be very severe just before and the first 1-2 days of the cycle. If the symptoms are so severe consider using oral contraceptives which will relieve the symptoms. Talk to your gynecologist about it.
KS
A 19-year-old female asked:

My grandpa pulled a muscle in his back & went to the va hospital yestray. Hes home now & thr medication they gave him doesn't help the pain & his sides are now hurting. What else can we do?

2 doctor answers6 doctors weighed in
Dr. Alvin Mathew
Internal Medicine 18 years experience
Call or go back VA: If the medication is not working, i'm sure the prescribing doctor wants to know. Call the doctor or go back to the va to get re-evaluated for possibly another treatment regimen. Depending on what was given, sometimes it takes more than 1 day to feel better but if you are concerned, definitely go back.
A 22-year-old female asked:

Abdominal and lower back pain, what does that mean?

2 doctor answers2 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Too many causes: Honestly there are far too many possible causes to list. Thats what a doctor does when they ask you all the questions so they can figure out the cause. See your doctor to get at the cause. Some causes are simple and some more difficult to figure out. The internet can help with information but not with diagnosis. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 16, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.